Skip to main content

Research Repository

Advanced Search

Complex hyperbolic quasi-Fuchsian groups and Toledo's invariant

Gusevskii, Nikolay; Parker, John R.

Authors

Nikolay Gusevskii



Citation

Gusevskii, N., & Parker, J. R. (2003). Complex hyperbolic quasi-Fuchsian groups and Toledo's invariant. Geometriae Dedicata, 97, 151-185

Journal Article Type Article
Publication Date 2003
Journal Geometriae Dedicata
Print ISSN 0046-5755
Publisher Springer
Peer Reviewed Peer Reviewed
Volume 97
Pages 151-185